Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Classification of order preserving isomorphisms between algebras of semiclassical operators


Author: Hans Christianson
Journal: Proc. Amer. Math. Soc. 139 (2011), 499-510
MSC (2010): Primary 35S05, 58J40
DOI: https://doi.org/10.1090/S0002-9939-2010-10481-1
Published electronically: July 15, 2010
MathSciNet review: 2736333
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Following the work of Duistermaat and Singer on isomorphisms of algebras of global pseudodifferential operators, we classify order preserving isomorphisms of algebras of microlocally defined semiclassical pseudodifferential operators. Specifically, we show that any such isomorphism is given by conjugation by $ A = BF$, where $ B$ is a microlocally elliptic semiclassical pseudodifferential operator and $ F$ is a microlocally unitary $ h$-FIO associated to the graph of a local symplectic transformation.


References [Enhancements On Off] (What's this?)

  • [B-KKo] BELOV-KANEL, A. AND KONTSEVICH, M. Automorphisms of the Weyl Algebra. Lett. Math. Phys. 74 (2005), no. 2, 181-199. MR 2191954 (2006k:16068)
  • [Ch1] CHRISTIANSON, H. Semiclassical Non-concentration Estimates Near Hyperbolic Orbits. J. Funct. Anal. 262 (2007), no. 2, 145-195. MR 2321040 (2008k:58058)
  • [Ch2] CHRISTIANSON, H. Quantum Monodromy and Non-concentration Near a Closed Semi-hyperbolic Orbit. To appear, Trans. Amer. Math. Soc.
  • [DiSj] DIMASSI, M. AND SJ¨OSTRAND, J. Spectral Asymptotics in the Semi-classical Limit. Cambridge University Press, Cambridge, 1999. MR 1735654 (2001b:35237)
  • [DuSi] DUISTERMAAT, J. J. AND SINGER, I. M. Order-Preserving Isomorphisms between Algebras of Pseudo-Differential Operators. Commun. Pure Appl. Math. 29 (1976), 39-47. MR 0402830 (53:6644)
  • [EvZw] EVANS, L.C. AND ZWORSKI, M. Lectures on Semiclassical Analysis. http://math.berkeley.edu/$\sim$evans/semiclassical.pdf.
  • [Zel] ZELDITCH, S. Quantum Maps and Automorphisms. The breadth of symplectic and Poisson geometry, Prog. Math., 232, Birkhäuser Boston (2005), 623-654. MR 2103022 (2005j:53113)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35S05, 58J40

Retrieve articles in all journals with MSC (2010): 35S05, 58J40


Additional Information

Hans Christianson
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 77 Massachu- setts Avenue, Cambridge, Massachusetts 02139-4307
Address at time of publication: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599-3250
Email: hans@math.mit.edu

DOI: https://doi.org/10.1090/S0002-9939-2010-10481-1
Received by editor(s): March 6, 2008
Received by editor(s) in revised form: March 5, 2010
Published electronically: July 15, 2010
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society